# SDR SWAA2023032005013

- Difficulty date: February 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SHIELD PLATE BTW BS 767 TO BS 790 AT LEVEL S 25R AND RBL 21 AT AFT CARGO COMPARTMENT 2023-127665<[01] REPLACED PLATE LOCATED BTW BS 767 TO BS 790 AT LEVEL S 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02.AND DWG 146A0081 SHEET 28 REV A . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED PLATE LOCATED BTW BS 767 TO BS 790 AT LEVEL S 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02.AND DWG 146A0081 SHEET 28 REV A . SEE INDIVIDUAL SIGN OFF BELOW... RII ITEM
